# SDR 2007UALA02645

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 53,382 hours, 19,541 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Stiff
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1L ARMING LEVER IS VERY STIFF.
